# SDR CALA2025091508867

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 76,202 hours, 26,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1670 FAILS CAPACITY CHECK.EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK.  REPLACED EMERGENCY LIGHT BATTERY PACK M1670. OP CKS GOOD.
